MathSciNet Relay Station
MathSciNet bibliographic data
MR976047 (90a:46040) 46B20
Sękowski, T.; Stachura, A. Noncompact smoothness and noncompact convexity. Atti Sem. Mat. Fis. Univ. Modena 36 (1988), no. 2, 329–338.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement